# SDR ASOA2013052303644

- Difficulty date: April 6, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT PAX DOOR FAILED OPS CHECK.   R & R LAMPS IN PAX DOOR LOWER EMERGENCY LIGHT IAW AMM 33-51-10-000-801 AND 33-51-10-400-801.  COMPLIED WITH OPS TEST OF THE LOWER EMERGENCY LIGHT AT THE PAX DOOR IAW AMM 33-51-00-710-801, OPS TESTED GOOD.
